# SDR 2007UALA03750

- Difficulty date: September 17, 2007
- Submitted: September 22, 2007
- Operation: Air carrier
- Aircraft: N373UA
- Make and model: Boeing 737322
- Aircraft serial: 24638
- Aircraft time: 51,211 hours, 35,382 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 SLAT LOWER LEADING EDGE SKIN CRACKED AT 2EA FASTENERS LOCATED AT INBOARD AUXILLARY TRACK.  MAJOR REPAIR ACCOMPLISHED:  FABRICATED & INSTALLED LOWER SKIN EXTERNAL DOUBLER REPAIR.
